# SDR ASAA2024032849086

- Difficulty date: March 28, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,890 hours, 11,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: E5367190700000
- Condition: Dented
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241AF HAS MULTIPLE DENTS. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR PANEL 241AF IAW A320 AMM 53-22-12-00-01-A AND AMM 53-00-00-0.
